Translator Disclaimer
July 2013 Rate of convergence and Edgeworth-type expansion in the entropic central limit theorem
Sergey G. Bobkov, Gennadiy P. Chistyakov, Friedrich Götze
Ann. Probab. 41(4): 2479-2512 (July 2013). DOI: 10.1214/12-AOP780

Abstract

An Edgeworth-type expansion is established for the entropy distance to the class of normal distributions of sums of i.i.d. random variables or vectors, satisfying minimal moment conditions.

Citation

Download Citation

Sergey G. Bobkov. Gennadiy P. Chistyakov. Friedrich Götze. "Rate of convergence and Edgeworth-type expansion in the entropic central limit theorem." Ann. Probab. 41 (4) 2479 - 2512, July 2013. https://doi.org/10.1214/12-AOP780

Information

Published: July 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1296.60051
MathSciNet: MR3112923
Digital Object Identifier: 10.1214/12-AOP780

Subjects:
Primary: 60E

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.41 • No. 4 • July 2013
Back to Top